# SDR IPXA2020040853996

- Difficulty date: March 13, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Fitting
- Part number: NMC6019505
- Part serial: 40475
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER AFT RUDDER UPPER ATTACH FITTING IS GOUGED.REPAIRED GOUGED UPPER AFT RUDDER UPPER ATTACH FITTING IAW VT-SAA EA 011-5542-01-A8111 REV. IR AND UPS EO MD11-5540-76080-A (MINOR)
